# SDR FDEA201209073256

- Difficulty date: September 7, 2012
- Submitted: September 10, 2012
- Operation: Air carrier
- Aircraft: N663FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 766
- Aircraft time: 24,491 hours, 13,110 cycles
- Engine: Ge CF680C2A5F
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD SIDE OF FLOORBEAM AT FR 17 Y1456 WEB IS DRILLED THROUGH AND HAS A  RIVET IN THE HOLE THAT HAS NOT BEEN BUCKED.  FABRICATED AND INSTALLED PICKUP FITTING IAW DWG A53611735 AND FSRM  51-40-21, PARA 7.
